Công bố khoa học

Một số công trình khoa học tiêu biểu từ năm 2010:
 
  1. L.Q. Thuong, Zeta function of degenerate plane curve singularityOsaka J. Math., vol. 49, no. 3, p. 687-697, 2012.
  2. Đào Phương Bắc, Nguyễn Quốc Thắng, On the topology of relative orbits for actions of algebraic tori over local fieldsJournal of Lie Theory, vol. 22, no. 4, p. 1025-1038, 2012.
  3. D. P. Bac, N. Q. Thang, On the topology on group cohomology of algebraic groups over complete valued fieldsJournal of Algebra, vol. 399, p. 561--580, 2014.
  4. Nguyễn Hữu Việt Hưng, Võ T. N. Quỳnh, The squaring operation on A-generators of the Dickson algebraMath. Proc. Camb. Phil. Soc., vol. 148, p. 267-288, 2010.
  5. D.H.H. Nguyen, L. Schwartz, N.N. Tran, La fonction génératrice de Minc et une « conjecture de Segal » pour certains spectres de ThomAdvances in Mathematics, vol. 225, no. 3, p. 1431-1460, 2010.
  6. Đào Phương Bắc, Nguyễn Quốc Thắng, On a relative version of a theorem of Bogomolov over perfect fields and its applicationsJournal of Algebra, vol. 324, no. 6, p. 1259-1278, 2010.
  7. Nguyễn Hữu Việt Hưng, The homomorphisms between the Dickson-Mùi algebras as modules over the Steenrod algebraC. R. Acad. Sci. Paris, Ser. I , vol. 348, p. 1001-1004, 2010.
  8. Đào Phương Bắc, Nguyễn Quốc Thắng, On the topology of relative orbits for actions of algebraic groups over complete fieldsProceedings of the Japan Academy, Ser. A Math. Sci., vol. 86, no. 8, p. 133-138, 2010.
  9. Nguyễn Hữu Việt Hưng, The homomorphisms between the Dickson–Mùi algebras as modules over the Steenrod algebraMathematische Annalen, vol. 353, no. 3, p. 827-866, 2012.
  10. L.Q. Thuong, On a conjecture of Kontsevich and SoibelmanAlgebra Number Theory, vol. 6, no. 2, p. 389-404, 2012.
  11. Đào Phương Bắc, Nguyễn Quốc Thắng, On the topology of relative orbits and geometric orbits for actions of algebraic groups over complete fieldsJournal of Algebra, vol. 390, p. 181-198, 2013.
  12. L.Q. Thuong, Proofs of the integral identity conjecture over algebraically closed fieldsto appear in Duke Mathematical Journal, 2014.
  • Website 60 nam
  • Website cựu sinh viên